# SDR HALA20250602157

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 12,268 hours, 3,131 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUT DOWN TWICE CALLED MX, SHUT DOWN THRID TIME ALSO NOTICED FUEL SLOWLY DRIPPING FROM APU DRAIN MAST. REMOVED AND REPLACD APU IGNTIER PLUG PER AMM 49-41-41 AND APU IGNITION UNIT  PER AMM 49-41-38. OPS AND LEAK CHK GOOD. OK FOR SVC
